What do I do if I accidentally took two 10 mg of propranolol within 5 minutes of each other when I’m taking one 10 mg twice daily. Usually take one at 930 am then another at 930 pm. I accidentally took two at 930pm.
20mg is still a very low dose but to be safe you should contact your doctor or call the Poison Helpline @ 1-800-222-1222 for professional advice.
I agree with the previous response. I also recognize that clinics may be overwhelmed right now with the pandemic, so if you haven’t heard back from your doctor I’d encourage you to call your pharmacist or whoever filled the prescription. They will also be able to help you out. 20mg is still a very low dose, and for me that dosage made me very sleepy. Please give an update if you are able once you feel you are ok. I hope this helps.
I agree totally with the previous responders.
The only thing I can add until you talk to someone:
- Drink lots of water to flush it out of your body.
- Det up very slowly to prevent fainting. Go from bed to it's edge and sit there do at least 5 minutes.
During this time, take your pilulse if you know how. Observe how you are feeling. Specifically, chest pain, light headedness, dizziness, shortness of breath, tunnel vision, headache or palpitations.
If so, do NOT get up! Instead lay down and elevate your legs on 2 pillows.
If you are alone, you should call someone to stay with you.
Call 911... I'm a retired ER nurse and what you did happens a lot! Most of the time they were treated and released.
Call your doc or poison control now.
I'll be praying for you.
Try to deep breathe and relax. Anxiety always affects the heart.
PS.. If you remember, please let us know the outcome.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.